# SDR AALA20140813004

- Difficulty date: August 10, 2014
- Submitted: August 15, 2014
- Operation: Air carrier
- Aircraft: N606AA
- Make and model: Boeing 757223
- Aircraft serial: 27057
- Aircraft time: 57,241 hours, 19,706 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Peeling
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

17F OVERWING DOOR ARROW PEELED.  REPLACED 17F OVERWING DOOR ARROW.  OPERATIONS CHECKED NORMAL.
